Lusternik-Schnirelmann-categorical sections
Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 28 (1995) no. 6, p. 689-704
@article{ASENS_1995_4_28_6_689_0,
     author = {Cornea, Octavian},
     title = {Lusternik-Schnirelmann-categorical sections},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 28},
     number = {6},
     year = {1995},
     pages = {689-704},
     doi = {10.24033/asens.1730},
     zbl = {0858.55007},
     mrnumber = {96h:55008},
     language = {en},
     url = {http://http://www.numdam.org/item/ASENS_1995_4_28_6_689_0}
}
Cornea, Octavian. Lusternik-Schnirelmann-categorical sections. Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 28 (1995) no. 6, pp. 689-704. doi : 10.24033/asens.1730. http://www.numdam.org/item/ASENS_1995_4_28_6_689_0/

[1] I. Berstein and P. J. Hilton, Category and generalized Hopf invariants (Illinois J. Math., Vol. 4, 1960, pp. 437-451). | MR 23 #A3572 | Zbl 0113.38301

[2] A. K. Bousfield and D. M. Kan, Homotopy Limits, Completions and Localizations (Lecture Notes in Math., Vol. 304, 1972, Springer). | MR 51 #1825 | Zbl 0259.55004

[3] O. Cornea, Cone-length and Lusternik Schnirelmann category (Topology, Vol. 33, 1994, pp. 95-111). | MR 95d:55008 | Zbl 0811.55004

[4] O. Cornea, There is just one rational cone-length (To appear in Trans. of the A.M.S.). | Zbl 0813.55003

[5] O. Cornea, Strong L.S.-category equals cone-length (To appear in Topology). | Zbl 0833.55004

[6] T. Ganea, Lusternik-Schnirelmann category and strong category (Ill. J. of Math., Vol. 11, 1967, pp. 417-427). | MR 37 #4814 | Zbl 0149.40703

[7] K. A. Hardie, On the category of the double mapping cylinder (Tohoku Math. J, Vol. 25, 1973, pp. 355-358). | MR 51 #6785 | Zbl 0241.55015

[8] J. R. Harper, A proof of Gray's Conjecture and Co-H-Maps to Spheres (Preprint Univ. of Rochester 1989).

[9] I. M. James, On category in the sense of Lusternik and Schnirelmann (Topology, Vol. 17, 1978, pp. 331-348). | MR 80i:55001 | Zbl 0408.55008

[10] M. Mather, Pull-backs in Homotopy Theory (Can. J. Math., Vol. 28, 1976, pp. 225-263). | MR 53 #6510 | Zbl 0351.55005

[11] C. A. Mcgibbon, The Mislin genus of a space (To appear in Proc. Hilton 70-th birthday conf., Montreal 93). | Zbl 0820.55007

[12] J. W. Milnor, Construction of universal bundles II (Ann. of Math., Vol. 63, 1956, pp. 430-436). | MR 17,1120a | Zbl 0071.17401

[13] G. Mislin, The genus of an H-space (Springer Lecture Notes in Math., Vol. 249, 1971, pp. 75-83). | MR 49 #3912 | Zbl 0232.55018

[14] F. Takens, The Lusternik-Schnirelmann categories of a product space (Comp. Math., Vol. 22, 1970, pp. 175-180). | Numdam | MR 44 #7549 | Zbl 0198.28302